Absolute continuity and α-Numbers on the real line

Visa fullständig post




Orponen , T 2019 , ' Absolute continuity and α-Numbers on the real line ' , Analysis & PDE , vol. 12 , no. 4 , pp. 969-996 . https://doi.org/10.2140/apde.2019.12.969

Titel: Absolute continuity and α-Numbers on the real line
Författare: Orponen, Tuomas
Medarbetare: University of Helsinki, Department of Mathematics and Statistics
Datum: 2019
Språk: eng
Sidantal: 28
Tillhör serie: Analysis & PDE
ISSN: 1948-206X
Permanenta länken (URI): http://hdl.handle.net/10138/307023
Abstrakt: Let mu be Radon measures on R, with mu nonatomic and nu doubling, and write mu = mu(a) + mu(s) for the Lebesgue decomposition of mu relative to nu. For an interval I subset of R, define alpha(mu,nu) (I) := W-1 (mu(I), nu(I)), the Wasserstein distance of normalised blow-ups of mu and nu restricted to I. Let S nu be the square function S-nu(2) (mu) = Sigma alpha(2)(mu,nu)(I) chi(1), where D is the family of dyadic intervals of side-length at most 1. I prove that S-nu(mu) is finite mu(a) almost everywhere and infinite mu(s) almost everywhere. I also prove a version of the result for a nondyadic variant of the square function S-nu(mu). The results answer the simplest "n = d = 1" case of a problem of J. Azzam, G. David and T. Toro.
Subject: Wasserstein distance
doubling measures
111 Mathematics

Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
OrponenAlphaNumbers.pdf 379.2Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post